# SDR DXTA2021012704647

- Difficulty date: January 27, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 12,914 hours, 9,899 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Pressure Switch
- Part number: 99126253
- Part serial: 0518
- Condition: Defective
- Location: Hyd System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF AND DURING CLIMB OUT AFTER GEAR AND FLAP RETRACTION THE HYD PRESS ANNUNCIATOR ILLUMINARED.  AS PIC AFTER IDENTIFYING THE ISSUE AND CANCELLING THE CAUTION LIGHT, I CALLED FOR THE APPROPRIATE CHECKLIST. I THEN TRANFERRED THE CONTROLS TO THE F/O AND REFERENCED THE HYD PRESS ANNUNCIATOR ILLUMINATION IN FLIGHT CHECKLIST AND AS PART OF THE CHECKLIST THE HYDRAULIC CONTROL CIRCUIT BREAKER WAS PULLED AND THE HYD PRESS ANNUNCIATION EXTINGUISHED.  AS PER THE CHECKLIST WE RESET THE HYDRAULIC CONTROL CIRCUIT BREAKER AND THE HYD PRESS ANNUNCIATOR RE-ILLUMINATED IMMEDIATELY PRIOR TO EXECUTING THE APPROACH IN PHL.  AFTER TRANSFERRING THE CONTROLS BACK TO ME PRIOR TO THE APPROACH, WE CONFIGURED FOR LANDING AND THE HYD PRESS ANNUNCIATIOR EXTINGUISHED PRIOR TO LANDING.  ALL HYDRAULIC DEPENDENT SUBSYSTEMS OPERATED NORMAL DURING THE FLIGHT.  AFTER LANDUNG THE HYD PRESS ANNUNCITOR DID NOT RE-ILLUMINATE.  REPOSITIONED AIRCRAFT INTO HANGER, CONNECTED HYDRAULIC MULE.  PERFORMED OPERATIONAL CHECKS OF FLAPS, SPEED BRAKES AND HORIZONTAL STAB, NO DEFECTS NOTED.  CONTACTED MCC WITH FINDINGS, WITH NO PRIOR HISTORY THEY ELECTED TO HAVE US REPLACE HYDRAULIC PRESSURE SWITCH.  REMOVED AND REPLACED HYDRAULIC PRESSURE SWITCH.  PLACED AIRCRAFT ON JACKS AND PERFORMED SEVERAL GEAR SWINGS WITH NO FAULTS.  DOWN JACKED AIRCRAFT.  ALL WORK DONE, IAW CE-560XL M/M 29-11-06.  OPERATIONS AND LEAK CHECK GOOD.
